# SDR SWIA202157806

- Difficulty date: February 8, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R1430352
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP VANE LEADING EDGE REQUIRES REPAIR OR REPLACEMENT AT APPX WS 97     (C-CHECK RO 4/25/2021)    PERFORMED A MAJOR REPAIR BY REMOVING AND REPLACING RH WING I/B FLAP VANE LEADING EDGE P/N 601R14303-52 IAW CRJ 200 SRM TASKS 51-40-11, 51-42-13,  51-25-06, AND 51-25-01 REV. 38B DATED 25, NOV 2020 REFERENCE DRAWING NO. 601R14303 FOR FASTENER SIZE AND TYPE. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY. FORM M-337 COMPLETE AND ATTACHED.  NO WEIGHT CHANGE.
